# SDR USAA920080838

- Difficulty date: March 31, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 69,893 hours, 42,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C22 CHECK - AN 8 INCH CRACK ON FLOORBEAM UPPER CHORD SUPPORT ANGLE AT BS 380 - 400, BL 0.  INSTALLED REPAIR IAW SRM 51-20-01, 50-30-50-11 FIG 1 DETAIL 1 AND 51-40-03.  *SUPPLEMENT*  IDENTIFIED PART AS "FLOORBEAM UPPER CHORD SUPPORT ANGLE".
